The Riemann boundary value problem on a curve with nonuniform twisting
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1990), pp. 38-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_11_a4,
author = {B. A. Kats},
title = {The {Riemann} boundary value problem on a~curve with nonuniform twisting},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {38--47},
year = {1990},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_11_a4/}
}
B. A. Kats. The Riemann boundary value problem on a curve with nonuniform twisting. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1990), pp. 38-47. http://geodesic.mathdoc.fr/item/IVM_1990_11_a4/